# SDR DALA1023499751

- Difficulty date: September 20, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N751NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47115
- Aircraft time: 92,419 hours, 83,044 cycles
- Engine: Pwa JT8D11
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX CHECK FOUND LT AFT EMERGENCY EXIT LIGHT INOP, REPLACED BATTERIES AND TESTS, OK.
